I take Provigil which is almost identical to Nuvigil. Neither of these should cause pain in the legs. At least not unless you're abusing them and staying awake 2 or more days without sleep. Oddly, I do get pain in my legs and I used to think it was related to the Provigil. I wish it was but I found out it comes from my back. I have disc problems, some spinal stenosis and other issues that nothing much can be done about. I think what happens is Provigil not only keeps me awake but it gives me extra energy. I need that because I'm always fatigued. But the extra energy makes me more active which causes the spine problems to act up which then causes leg pains. But they aren't a side effect from Provigil.
As for anxiety, that's a big YES. Anxiety is 1 of the #1 side effects from Nuvigil or Provigil. Maybe you can take less than you do now. That might reduce the anxiety. I guess it depends on why you take it. There are anti anxiety meds but they're all addictive and they all cause fatigue. So they probably aren't a good idea. Have you told your Doc about this?
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2011 • 4 answers
Posted 15 Nov 2012 • 2 answers
Posted 24 Jan 2015 • 2 answers
Posted 23 Apr 2015 • 2 answers
Posted 24 May 2016 • 1 answer